MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II VIDEO SYSTEM CENTER
Model Number OTV-S300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device had water immersion.The issue was identified when inspected at the time of set up before the patient entered the room.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, h2, h3, h6, h11 the device was returned to olympus for inspection, and the reported failure was not confirmed.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
VISERA ELITE II VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22922311
Report Number3002808148-2025-14241
Device Sequence Number9116481
Product Code FET
UDI-Device Identifier04953170386060
UDI-Public04953170386060
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K202646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown